Next Article in Journal
A Proposed Model for Candidate Selection Process in Political Parties Based on Fuzzy Logic Methodology
Previous Article in Journal
Symmetry Reductions and Exact Solutions of a Variable Coefficient (2+1)-Zakharov-Kuznetsov Equation
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2012, 17(2), 140-151; doi:10.3390/mca17020140

On the Numerical Solution of Fractional Partial Differential Equations

Department of Mathematics, K. N. Toosi University of Technology, P.O. Box: 16315- 1618, Tehran, Iran
*
Authors to whom correspondence should be addressed.
Published: 1 August 2012
Download PDF [214 KB, uploaded 14 March 2016]

Abstract

In this paper, a technique generally known as meshless method is presented for solving fractional partial differential equations (FPDEs). Some physical linear and nonlinear experiments such as time-fractional convective-diffusion equation, timefractional wave equation and nonlinear space-fractional Fisher's equation are considered. We present the advantages of using the radial basis functions (RBFs) especially wherein the data points are scattered. Comparing between the numerical results obtained from our method and the other methods confirms the good accuracy of the presented scheme.
Keywords: Radial basis functions; Fractional partial differential equations Radial basis functions; Fractional partial differential equations
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Vanani, S.K.; Aminataei, A. On the Numerical Solution of Fractional Partial Differential Equations. Math. Comput. Appl. 2012, 17, 140-151.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top